# SDR GTIA030020

- Difficulty date: January 3, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1225 - AFT CENTER BOOST PUMP INOPERATIVE.  LOW PRESSURE LIGHT ILLUMINATES WTH AFT CENTER PUMP ONLY RUNNING.  PULLED AND RESET CIRCUIT BREAKER.  LIGHT GOES OUT FOR 25 SECONDS THE ILLUMINATES.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
